Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

tick_

Member
  • Posts

    22
  • Joined

  • Last visited

Everything posted by tick_

  1. HAAAAAAAAAAAAAAAAAAAAAAAAAAAAAAAAAAAAAAAAAAAAAAAAAAAAAAAAAAAAAAAAAAAAAAAAAAAAAAAAAAAAAAA!!!!!1

  2. Hello back, my new friend Soul2quz.

  3. Indeed, aha. Regardless of a patients "choice" in the matter, it is of course a moreover rational service they have implemented for our own protection, and so that their information is not inadequate.
  4. I fail to comprehend the logicality within the context of your post, in correlation of what i have previously asserted. Lying about my consumption of the drug is both incoherent and not a requisite. Are you referring to the term "screwed"? Aww, isn't that cute. Im doomed, in your prerogative. How lovely. Who else is it going to be up to? I was merely asking for advice. Besides, i have successfully established an appointment with the Dermatologist to pursue a second course. It's only
  5. Indeed it is quite an amusing and ironic occurrence. I was highly apprehensive about whether he would even consider the possibility of a second course. Thank you, everyone else!
  6. How could he not? Where im from, every local GP, Hospital or Pharmacy possesses documentation recording precisely what medication a patient has utilized. It's all shared by an online network, therefore rendering the idea of deviating from what is truth, utterly powerless.
  7. I managed to persuade my gp to initiate a second course of Accutane! I am of course, prepared to be rejected by the new dermatologist. But right at this juncture, i actually don't care. It sounds ignorant, but whatever. I actually feel happy for once. I typed up a lengthy (slightly verbose) and comprehensive overview about my first course, what i have utilized in the past and the whole acne situation as a generalization. I showed him some pictures of what it was like before and after Accutane,
  8. I am completely aware that there are many other variables and contexts to consider, such as height, weight, age, severity etc. But as a generalization. What is the requisite amount of Accutane a dermatologist provides a patient, to which they consider will 'cure' the condition? Im 19. 9 and half stone, about 5'8/9. Before my first course, it was moderate. And has always been rather persistent. (5-6 new pustules, 2-3 cysts, nodules & small papules appearing each day). Thanks.
  9. I finished Accutane almost 5 months ago now. The severity of my acne has gotten progressively worst over the duration of the past 2 months. I was prescribed to doxy only a week ago today, and my skin is already a lot clearer. Cysts have disappeared, previous pustules gone. I have been breaking out, but it's a lot more controlled & suppressed. I have noticed great improvement. However, i have been through the process of utilizing numerous different antibiotics, and the acne always reoccurs, a
  10. Hey! Great to see you're on your way to clear skin! What was the duration your skin was clear? Was it completely, perfectly flawless within that time? Did you have to plea to do a second course? Mine began to progressively return about two months ago. Two weeks ago i was receiving horrible cysts on my neck. I was prescribed to to doxy & retin-a and it's already improved. The cyts are gone, and the pustules smaller. But i know i'm going to end up rendering resistant. So im going to pl
  11. I completed Accutane 4 months ago. I was completely clear. I used Retin-A on and off for the time i was clear. When my acne reoccurred, i applied it sparingly each night, for two months, and it helped. Im now breaking out again with mild acne, mainly on my neck. About 3-4 small pustules located facially, occur each week. I have been on Doxy for the past 2 days, and it has helped extremely well. I now apply BP in the morning, and Retin-A at night. My misapprehension about Retin-A is how and whe
  12. It is indeed working relatively quickly. But my Doctor gave me no instructions on how to consume it, and the chemist didn't have the appropriate leaflets to go with the boxes (moving offices, apparently). She just gave a very quick and elusive explanation. I am 19, i'm a vegan, eat plenty of fruit and veg, 8 pints of water a day, regular exercise. Finished Accutane 4 months ago, mild acne returning. Utilizing BP in the morning, Retin-A at night. And i take Doxy 2 hours after eating, and i remai
  13. Does that still render one incapable of receiving mild acne? (2-3 pustules a week?) Is it normal to break out mildly (a few cysts/papules around the neck, a couple pustules on the face?) 3 month after the course? Is it jut your body re-stabilizing back to it's old moisture levels? Will a mild break out dissipate after your body has justified to it's original moisture level? Or is this an Accutane failure, and my acne returning... Of course, it isn't as bad as it was before initiating Accutane
  14. I completed a course of Accutane almost 5 months ago now. I was completely clear until the beginning of october. I began to break out very, very mildly (2 small pustules a week, which would dry up within 2 days and would disappear). By the end of october, beginning of november, it progressively became more severe. I'd estimate that from around november 14th until now, im receiving about small 4 pustules a week that take either 4 days to dry out, or i'd be force to squeeze the contents out. My ne
  15. I finished my first course on August 2nd. I'd like to pursue a second course. I remember the dermatologist asserting a certain duration of which a patient must be off for. She called it a 'resting period' and proceeded to give me a prescription of Retin-A gel to use as 'maintenance'.
  16. -When you meet an old acquaintance you have not seen for a while, and you quickly fabricate an excuse story to explain how you came into possession of 'that red mark on your cheek'. Just to overcome the awkwardness that may prevail throughout the duration of which your in their company. -Walking as confidently as possible through town, not making eye contact with anyone, looking directly ahead and attempting to pretend that it's a dream, in which no one else exists. Subconsciously assuring your
  17. I cried of happiness the day after finishing Accutane. I was extremely ecstatic, and whilst observing my perfect skin in the mirror, i kept mumbling "here we come life". It was the best feeling one could receive in this situation. I only hope i (somewhat elusively) can feel this way again, after my second round of Accutane, only this time it being for good.
  18. I completed a course of Accutane 4 months ago and my acne is reoccurring. I was provided with a Retin-A tube upon finishing the course of Accutane, and prescribed 100mg Doxycycline two days ago. I also have two tubes of Benzoyl Peroxide from the beginning of the year. My doctor does not know about the BP tubes. Is it safe to utilize Benzoyl Peroxide in the morning, and then after cleansing at night time, apply Retin-A? I hope these chemicals do not contradict each other somehow. Thanks.
  19. you took such a low dosage of accutane. I am positive that is why the acne came back. Take a real course for 6 months. I do intend on requesting to pursue a second course. But it is difficult to do so with college. I'd like to know whether Doxy is likely of working, up until when i can do the second round. After the pain i endured with the first course (both physically and psychologically), i was quite amused by the term "real". But thanks for your reply.
  20. The feeling is highly mutual. I know exactly how it feels. It's not depression, or a feeling so emphatic you equivocate it to being dead- but it's just plain miserable and irritating. I finished a 5 month Accutane course and only 3 months later, it's back. As you expressed, it might not be as bad, but after being clear and happy thinking that acne ceases to exist, even the smallest defect can make you feel terrible. I've actually missed 3 weeks of college since the problem has re-occurred. On
  21. Hello, this is my first contribution to this website. I've been browsing this site on and off for the past three or four years, mainly to derive whatever information which was relevant at junctures that correlated to the method being utilized to treat my acne, and for other tips. The past week however, has peeked my interest more prominently about joining to ask questions that may not have been addressed or, have simply been overlooked. In the beginning.... I have suffered this degrading "dise
×